# SDR CALA2023040300984

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737-900ER
- Aircraft serial: 43531
- Aircraft time: 28,903 hours, 10,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71710001
- Part serial: 307103
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(59-3200-1-4900)  M1695 BATTERY PACK FOUND INOP.  TRANSCRIBED FR OM HAECO GSO NRC# 9288636
